# SDR JJBA20160809007

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 37,351 hours, 51,169 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Nr 1 Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SPOILER NR 1, NR 2 ILLUMINATED ON TAKEOFF.  INSP FOUND WIRES IN THE MICROSWITCH DISCONNECTED.  RECONNECTED AND SPLICED WIRES.  OPS CK SAT NO DEFECTS NOTED AT THIS TIME.
